Items where Subject is "Q Science > QA Mathematics > QA299.6 Analysis"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors(s) | Item Type
Number of items at this level: 29.

Article in journal

Ghiloni, Riccardo and Perotti, Alessandro (2013) Power and spherical series over real alternative *-algebras. In «Indiana University Mathematics Journal», Bloomington (IN) : Indiana University. Department of Mathematics. (In Press)

Ghiloni, Riccardo and Perotti, Alessandro (2011) Slice regular functions on real alternative algebras. In «Advances in Mathematics», vol. 226, n. 2 Elsevier, pp. 1662-1691. ISBN 0001-8708

Ghiloni, Riccardo and Perotti, Alessandro (2010) Zeros of regular functions of quaternionic and octonionic variable: a division lemma and the camshaft effect. In «Annali di Matematica Pura ed Applicata», Springer Verlag. ISBN 0373-3114 (In Press)

Book chapter or Essay in book

Ghiloni, Riccardo and Perotti, Alessandro (2011) A new approach to slice regularity on real algebras. Trends in Mathematics . Birkhäuser; Springer Basel AG, pp. 109-123.

Conference paper

Perotti, Alessandro (2005) Holomorphic functions and regular quaternionic functions on the hyperkähler space H. World Scientific. (Submitted)

Departmental Technical Report

Albeverio, S. and Cattaneo, L. and Di Persio, L. and Mazzucchi, S. (2006) A Rigorous Approach to the Feynman-Vernon Influence Functional and its Applications. I. UNSPECIFIED. (Unpublished)

Bagagiolo, Fabio (2003) Optimal control of finite horizon type for a dimensional delayed switching system. UNSPECIFIED. (Unpublished)

Bonaccorsi, Stefano and Confortola, Fulvia and Mastrogiacomo, Elisa (2010) Optimal control for stochastic Volterra equations with completely monotone kernels. UNSPECIFIED. (Unpublished)

Da Prato, Giuseppe and Tubaro, Luciano (2007) Wick powers in stochastic PDEs: an introduction. UNSPECIFIED. (Unpublished)

Gerardo Giorda, Luca (2003) Convergence Analysis of a Domain Decomposition FEM Approximation of the Isentropic Euler Equation. UNSPECIFIED. (Unpublished)

Ghiloni, Riccardo and Perotti, Alessandro (2012) Volume Cauchy formulas for slice functions on real associative *-algebras. UTM; 754 . Trento : Università degli Studi di Trento.

Goldoni, Luca (2012) A note on entire functions. Trento : Università degli Studi di Trento. Dipartimento di Matematica.

Massacci, Fabio and Nguyen, Viet Hung (2010) Which is the Right Source for Vulnerability Studies? An Empirical Analysis on Mozilla Firefox. UNSPECIFIED. (Unpublished)

Mazzucchi, Sonia (2008) Feynman Path Integrals for the Inverse Quartic Oscillator. UNSPECIFIED. (Unpublished)

Pagliacci, Michela (2003) Kazhdan-Lusztig R-polynomials of permutations containing a 231 or 312 pattern. UNSPECIFIED. (Unpublished)

Perotti, Alessandro (2003) Quaternionic Regular Functions and the @-Neumann Problem in C2. UNSPECIFIED. (Unpublished)

Sabatini, M. (2004) Limit cycle's uniqueness for a class of plane system. UNSPECIFIED. (Unpublished)

Sabatini, M. and Villari, G. (2004) Limit cycle's uniqueness for a class of planar dynamical systems. UNSPECIFIED. (Unpublished)

Sabatini, Marco (2012) Linearizations, normalizations and isochrones of planar differential systems. Trento : Università degli Studi di Trento. Dipartimento di Matematica.

Sabatini, Marco (2004) Period function's convexity for Hamiltonian centers with separable variables. UNSPECIFIED. (Unpublished)

Sabatini, Marco (2012) The period functions' higher order derivatives. UNSPECIFIED. (Unpublished)

Sabatini, Marco and Villari, Gabriele (2004) About limit cycle's uniqueness for a class of generalized Liénard systems. UNSPECIFIED. (Unpublished)

Other

Goldoni, Luca (2012) Looking for the Stokes Theorem in an elementary trapezoid. [Other] (Unpublished)

Goldoni, Luca (2013) A Test for the Divergence of Certain Series with Positive Terms. [Other] (Unpublished)

Goldoni, Luca (2013) A Theorem about Limits with Application to MacLaurin’s Polynomial of certain Functions. [Other] (Unpublished)

Goldoni , Luca (2013) On Certain Conditionally Convergent Series. [Other] (Unpublished)

Preprint

Perotti, Alessandro (2005) On regular harmonics of one quaternionic variable. [Preprint]

Perotti, Alessandro (2005) On regular harmonics of one quaternionic variable. [Preprint] (Submitted)

Thesis

Pagliacci, Michela (2003) Cycle type and Kazhdan Lustig R-polynomials. UNSPECIFIED thesis, UNSPECIFIED.

This list was generated on Thu Oct 23 01:01:47 2014 CEST.